Semiparametric fractional cointegration analysis

Marinucci, D., Robinson, P. M. . Journal of Econometrics 2001. 105 (1) :225-247

Locate this article in:

Bibtex

@article{CIS-173570,
  Author = {Marinucci, D. and Robinson, P. M.},
  Title = {Semiparametric fractional cointegration analysis},
  Journal = {Journal of Econometrics},
  Volume = {105},
  Number = {1},
  Year = {2001},
  Pages = {225--247},
  Keywords = {forecasting and empirical methods in finance and macroeconomics, semiparametric analysis, estimation of cointegrating vectors, inference on integration orders}
}

Similar articles